www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/3570

Title: REPLICA SYMMETRY-BREAKING IN A DILUTED NETWORK WITH BINARY COUPLINGS
Authors: IWANSKI, J
SCHIETSE, J
BOUTEN, Marcus
Issue Date: 1995
Publisher: AMERICAN PHYSICAL SOC
Citation: PHYSICAL REVIEW E, 52(1). p. 888-894
Abstract: We describe a one-stage replica-symmetry-breaking (RSB) calculation of the free energy of the annealed-dilution network with binary couplings. We locate the extremum of the free-energy functional through a systematic search in the space of order parameters. A genuine RSB extremum only exists for values of the storage ratio alpha greater than alpha(s), which is the value for which the RS entropy vanishes at T=0. The corresponding free energy always has a positive value from which we derive that the storage capacity is equal to alpha(s). The free energy also determines the fraction of errors when the loading of the network exceeds the storage capacity, Although the error fraction for weak overloading is remarkably small, the information content in the optimal coupling vector fails to grow above its value at saturation.
Notes: IWANSKI, J, LIMBURGS UNIV CENTRUM,UNIV CAMPUS,B-3590 DIEPENBEEK,BELGIUM.
URI: http://hdl.handle.net/1942/3570
DOI: 10.1103/PhysRevE.52.888
ISI #: A1995RK54700021
ISSN: 1063-651X
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.